# SDR DALA2016011400316

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 59,681 hours, 22,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 4 Flap Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLSCREW INNER HOUSING RUSTED.  REPLACED NR 4 FLAP BALLSCREW ON AMDS WORKCARD 113-0001: 2751-2538. BALL, SCREW & N OFF 55-2743-9-0002 05648 ON 55-2743-9-0002 00154.
